# SDR DALA2024020501521

- Difficulty date: January 28, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 33,255 hours, 12,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5408489) ROW 28 EMER LIGHT LED MOUNTED INOP. FOUND CONNECTOR SPLICE UNDERNEATH SEAT LOOSE. RECONNECTED CONNECTOR AS PER SPWM 20-60-06.
